Our Members Asked:
Is it true that magnesium bisglycinate from BioSchwartz is less likely to cause a laxative effect than other forms of magnesium?
[Update: (1/26/20) A recall announcement may affect this product.]
Certain forms of magnesium, such as magnesium bisglycinate and some others, may be less likely to cause diarrhea, as explained in the Choosing the right form of magnesium section of the Magnesium Supplements Review. However, it appears that BioSchwartz magnesium bisglycinate is not properly labeled and may provide a much lower amount of magnesium that expected. See the full answer >>
Join today to unlock all member benefits including full access to all CL Answers and over 1,400 reviews.Join Now
Already a member? Sign In Here.
Join now at www.consumerlab.com/join/
Submit your comment
This feature is restricted to active members.
Join now to add comments and get all member benefits, including over 1,400 reviews.Join Now
Already a member? Sign in here.
Agree to Comment Terms
Please abide by the following:
For your privacy, only your first name (from your account) followed by a random number will appear with your comment. Your last name and email address will not be displayed.
Your comment has been submitted
We will review your comment before it is posted.